Alert archive / Oklahoma / River Flood Warnings in 2014

River Flood Warning 5, NWS Tulsa, OK

September 2, 2014Nowata County, Oklahoma

NWS Tulsa, OK issued this river flood warning at Sep 2, 2014, 9:17 AM CDT for Nowata County, Oklahoma. It took effect at Sep 3, 2014, 1:00 AM CDT. It was in force for 6 hr.

The area

The outline as issued.

The facts

Issued
Sep 2, 2014, 9:17 AM CDT (14:17 UTC)
In effect from
Sep 3, 2014, 1:00 AM CDT
Expired
Sep 3, 2014, 7:00 AM CDT
In force
6 hr
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Flood severity
Minor

County Nowata County, OK

The radar

The Tulsa radar (KINX), 79 km from the middle of the area, began a volume at 14:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Verdigris River near Lenapah (LEPO2). The gauge peaked at 21.55 ft at Sep 2, 2014, 4:00 PM CDT.

actionminormoderate10203009/0309/04
Action stage
30 ft
Minor stage
30 ft
Moderate stage
32 ft
Major stage
36 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07171000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

429 
WGUS44 KTSA 021417
FLWTSA
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
917 AM CDT TUE SEP 2 2014


...The National Weather Service in Tulsa has issued a Flood Warning 
for the following rivers in Oklahoma...

  Verdigris River near Lenapah affecting Nowata County. 
  
OKC105-022217-
/O.NEW.KTSA.FL.W.0005.140903T0600Z-140903T1200Z/
/LEPO2.1.ER.140903T0600Z.140903T0600Z.140903T0600Z.NO/
917 AM CDT TUE SEP 2 2014

The National Weather Service in Tulsa has issued a 

* Flood Warning for 
  The Verdigris River near Lenapah
* from late tonight to Wednesday morning, or until the warning is 
  cancelled.
* At  9:00 AM Tuesday, the stage was 12.62 feet.
* Flood stage is 30.0 feet.
* Minor flooding is forecast.
* Forecast...The Verdigris River near Lenapah is expected to rise to 
  near flood stage Wednesday before dawn.
* Impact...At 30.0 feet, minor flooding affects farmland and rural 
  roads.
 
&&
 
LAT...LON 3700 9568 3671 9564 3671 9548 3700 9550

$$
2 follow-up statements
374 
WGUS84 KTSA 021856
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
156 PM CDT TUE SEP 2 2014


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Verdigris River near Lenapah affecting Nowata County. 
  
OKC105-030256-
/O.CON.KTSA.FL.W.0005.140903T0600Z-140903T1200Z/
/LEPO2.1.ER.140903T0600Z.140903T0600Z.140903T0600Z.NO/
156 PM CDT TUE SEP 2 2014

The Flood Warning continues for
  The Verdigris River near Lenapah.
* from late tonight to Wednesday morning, or until the warning is 
  cancelled.
* At  1:00 PM Tuesday, the stage was 20.38 feet.
* Flood stage is 30.0 feet.
* Forecast...The Verdigris River near Lenapah is expected to rise to 
  near flood stage Wednesday before dawn.
* Impact...At 30.0 feet, minor flooding affects farmland and rural 
  roads.
 
&&
 
LAT...LON 3700 9568 3671 9564 3671 9548 3700 9550

$$
795 
WGUS84 KTSA 030106
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
806 PM CDT TUE SEP 2 2014


...The Flood Warning is cancelled for the following rivers in 
Oklahoma...

  Verdigris River near Lenapah affecting Nowata County. 
  
OKC105-030136-
/O.CAN.KTSA.FL.W.0005.000000T0000Z-140903T1200Z/
/LEPO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
806 PM CDT TUE SEP 2 2014

The Flood Warning is cancelled for
  The Verdigris River near Lenapah.
* At 7:30 PM Tuesday, the stage was 20.06 feet.
* Flood stage is 30.0 feet.
* Forecast...The Verdigris River near Lenapah crested below flood 
  stage at 21.6 feet. The river will remain below flood stage.


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at Sep 2, 6:40 AM CDT, 2 hours 37 minutes earlier.

Area forecast discussion, Sep 2, 6:40 AM CDT, 2 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
640 AM CDT TUE SEP 2 2014

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
NERN OK AND NWRN AR SITES WILL BE IMPACTED BY TSRA THROUGH AT
LEAST MID MORNING. MVFR CIGS WITH IFR VSBYS LIKELY IN THIS
ACTIVITY. REDEVELOPMENT POSSIBLE BY LATE THIS AFTERNOON/EARLY
EVENING. UNCERTAIN WHERE BOUNDARIES WILL END UP FROM THIS
MORNING'S THUNDERSTORM COMPLEX BUT WHATEVER DEVELOPS SHOULD BE
LESS ORGANIZED THAN ONGOING ACTIVITY...DISSIPATING BY LATE
EVENING.

&&

.PREV DISCUSSION... /ISSUED 357 AM CDT TUE SEP 2 2014/

DISCUSSION...
PERSISTENT BROAD FETCH OF LOW LEVEL WARM ADVECTION HAS FOCUSED A
BAND OF SHOWERS AND THUNDERSTORMS ALONG THE OK/KS BORDER
OVERNIGHT. AS OF YET THE CONVECTION HAS NOT DEVELOPED
SOUTHWARD...HOWEVER THE TRAILING PORTION OF THE MID LEVEL
SHORTWAVE TROUGH IS JUST NOW APPROACHING THE REGION AND VARIOUS
SHORT TERM DATA CONTINUE TO SUGGEST A SOUTHWARD PUSH OF THE
CONVECTION. ALSO THE CONVECTION HAS DEVELOPED WELL WEST INTO
SOUTHWEST KANSAS...AND WITH THE MEAN FLOW ALLOWING FOR TRAINING OF
CELLS WITHIN A ZONE OF PRECIPITABLE WATER VALUES NEAR 2 INCHES
SUPPORT A CONTINUED RISK OF EXCESSIVE RAIN FOR THOSE COUNTIES
NEAREST THE ONGOING CONVECTION. A FLASH FLOOD WATCH HAS BEEN
POSTED TO ACCOUNT FOR THIS TREND...WITH THE CONVECTION EXPECTED TO
DEVELOP SOUTHWARD AND WEAKEN LATER THIS MORNING OR EARLY AFTERNOON.

THE REMNANT OUTFLOW AND/OR SYNOPTIC FRONT WILL STALL ACROSS THE
REGION AND BEGIN TO LIFT NORTHWARD TONIGHT INTO WEDNESDAY. THIS
BOUNDARY WILL AGAIN FOCUS PRECIP CHANCES HOWEVER MUCH LESS
DYNAMICAL FORCING WILL BE PLACE SUGGESTING MUCH LOWER PRECIP
COVERAGE. THEREAFTER TEMPS WILL WARM WELL ABOVE NORMAL THROUGH THE
END OF THE WORK WEEK.

GENERALLY GOOD AGREEMENT ON THE NEXT FRONT ARRIVING FRIDAY WITH
INCREASING PRECIP CHANCES AND COOLER TEMPERATURES THROUGH THE
WEEKEND. THIS FORECAST WILL TREND PRECIP CHANCES HIGHER...AND
FURTHER INCREASES ARE LIKELY ONCE THE TIMING BECOMES MORE DEFINED.
AFTER A COOLER WEEKEND...WARMER TEMPS RETURN FOR EARLY NEXT WEEK
WHILE THE PATTERN ALOFT TRANSITIONS TOWARD A MORE ACTIVE PERIOD.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   90  74  94  76 /  70  30  10   0
FSM   90  73  94  74 /  30  20  10   0
MLC   92  74  93  75 /  30   0  10   0
BVO   89  67  94  71 /  80  50  10   0
FYV   85  68  90  70 /  60  20  10   0
BYV   85  68  90  70 /  90  20  10   0
MKO   89  71  93  73 /  60  20  10   0
MIO   86  70  92  73 /  80  40  10   0
F10   91  72  93  74 /  40  10  10   0
HHW   94  73  94  73 /  20  10  10   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 1 PM TUESDAY FOR OKZ054-OKZ055-OKZ056-
     OKZ057-OKZ058.

AR...NONE.
&&

LONG TERM....07
AVIATION...69
Hazardous weather outlook, Sep 2, 5:07 AM CDT, 4 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
507 AM CDT TUE SEP 2 2014

ARZ001-002-010-011-019-020-029-OKZ049-053>076-031000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
507 AM CDT TUE SEP 2 2014

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.

SEVERE THUNDERSTORM.
	RISK...ELEVATED.
	AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

HEAVY RAIN.
	RISK...LIMITED.
	AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DANGEROUS HEAT.
	RISK...LIMITED.
	AREA...SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS.
	ONSET...THIS AFTERNOON.

DISCUSSION...
AN AREA OF THUNDERSTORMS THAT DEVELOPED INTO NORTHEASTERN OKLAHOMA
AND NORTHWESTERN ARKANSAS EARLY THIS MORNING WILL CONTINUE TO PUSH
TO THE EAST AND SOUTH THIS MORNING. WIND GUSTS APPROACHING 60 MPH
AND SMALL HAIL WILL BE POSSIBLE WITH THE STRONGEST STORMS...ALONG
WITH LOCALLY HEAVY RAINFALL. ADDITIONAL THUNDERSTORM DEVELOPMENT
WILL LIKELY OCCUR THIS AFTERNOON ALONG LOW LEVEL BOUNDARIES THAT
ARE LEFT FROM THIS MORNING'S ACTIVITY. SOME AREAS OF NORTHEASTERN
OKLAHOMA RECEIVED BETWEEN TWO AND FOUR INCHES OF RAIN IN THE PAST
12 HOURS SO ADDITIONAL RAINFALL MAY RESULT IN SOME FLOOD PROBLEMS.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION MAY BE NEEDED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
WEDNESDAY AND THURSDAY...NO HAZARDS.
FRIDAY THROUGH MONDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
UNSEASONABLY WARM BUT DRY WEATHER IS EXPECTED WEDNESDAY AND
THURSDAY ACROSS EASTERN OKLAHOMA AND NORTHWESTERN ARKANSAS. A COLD
FRONT WILL MOVE INTO THE REGION ON FRIDAY AND LINGER THROUGH THE
WEEKEND...RESULTING IN THUNDERSTORM CHANCES EACH DAY. SEVERE
WEATHER POTENTIAL IS EXPECTED TO BE LIMITED THROUGH THIS PERIOD.

WWW.WEATHER.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Sep 2, 4:23 AM CDT, 4 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
423 AM CDT TUE SEP 2 2014

OKZ057-058-063-021000-
CRAIG OK-DELAWARE OK-OTTAWA OK-
423 AM CDT TUE SEP 2 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 500 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     SOUTHEASTERN CRAIG...NORTHERN DELAWARE AND OTTAWA

AT 423 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES SOUTHWEST
OF TWIN BRIDGES STATE PARK...MOVING EAST AT 45 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THIS STORM INCLUDE...CLEORA...GROVE...
BERNICE...MIAMI...COMMERCE...AFTON...FAIRLAND...NARCISSA...
WYANDOTTE...OTTAWA...PEORIA...QUAPAW...CARDIN...PICHER...TIFF CITY...
BERNICE STATE PARK...TWIN BRIDGES STATE PARK AND HONEY CREEK STATE
PARK.

THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3699 9461 3654 9461 3654 9514 3701 9495
      3700 9462
TIME...MOT...LOC 0923Z 287DEG 38KT 3678 9477
Special weather statement, Sep 2, 5:28 AM CDT, 3 hours 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
528 AM CDT TUE SEP 2 2014

OKZ054-021115-
OSAGE OK-
528 AM CDT TUE SEP 2 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 615 AM CDT
FOR THE FOLLOWING COUNTY...

IN NORTHEAST OKLAHOMA
     NORTHWESTERN OSAGE

AT 528 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 13 MILES WEST OF GRAINOLA TO 21 MILES WEST OF
APPERSON...MOVING EAST AT 40 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...SHIDLER...BURBANK...APPERSON...
WEBB CITY...FORAKER AND GRAINOLA.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 45 MPH.

LAT...LON 3700 9635 3660 9671 3663 9706 3668 9707
      3670 9706 3670 9703 3669 9695 3675 9689
      3675 9683 3677 9682 3679 9676 3694 9676
      3701 9675
TIME...MOT...LOC 1028Z 269DEG 35KT 3700 9685 3672 9713
Special weather statement, Sep 2, 5:33 AM CDT, 3 hours 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
533 AM CDT TUE SEP 2 2014

OKZ054-021115-
OSAGE OK-
533 AM CDT TUE SEP 2 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 615 AM CDT
FOR THE FOLLOWING COUNTY...

IN NORTHEAST OKLAHOMA
     NORTHERN OSAGE

AT 533 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES NORTHWEST OF GRAINOLA TO BIGHEART...MOVING
EAST AT 30 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS
INCLUDE...WEBB CITY...PEARSONIA...BIGHEART...FORAKER...HULAH...
GRAINOLA...OSAGE HILLS STATE PARK...WAH SHA SHE STATE PARK...
BARTLESVILLE MUNICIPAL AIRPORT AND SUNSET LAKE.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3700 9664 3701 9614 3700 9600 3671 9600
      3670 9601 3680 9676 3700 9676 3701 9675
      3701 9665
TIME...MOT...LOC 1033Z 289DEG 27KT 3698 9668 3684 9618
Special weather statement, Sep 2, 5:56 AM CDT, 3 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
556 AM CDT TUE SEP 2 2014

OKZ055>057-021145-
CRAIG OK-NOWATA OK-WASHINGTON OK-
556 AM CDT TUE SEP 2 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 645 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     WESTERN CRAIG...CENTRAL NOWATA AND WASHINGTON

AT 556 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM BARTLESVILLE TO 10 MILES EAST OF DELAWARE...MOVING
EAST AT 30 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS
INCLUDE...NOWATA...DELAWARE...LENAPAH...BARTLESVILLE AND DEWEY.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.

LAT...LON 3690 9600 3688 9546 3665 9520 3667 9599
TIME...MOT...LOC 1056Z 291DEG 24KT 3674 9596 3677 9544
Special weather statement, Sep 2, 6:05 AM CDT, 3 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
605 AM CDT TUE SEP 2 2014

OKZ054-021145-
OSAGE OK-
605 AM CDT TUE SEP 2 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 645 AM CDT
FOR THE FOLLOWING COUNTY...

IN NORTHEAST OKLAHOMA
     CENTRAL OSAGE

AT 606 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES SOUTHWEST OF BURBANK TO 7 MILES NORTHEAST OF
SHIDLER TO BARTLESVILLE MUNICIPAL AIRPORT...MOVING EAST AT 20 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...
PAWHUSKA...SHIDLER...WYNONA...WOLCO...FAIRFAX...BARNSDALL...
PERSHING...TALLANT...NELAGONEY...BURBANK...OKESA...APPERSON...WEBB
CITY...PEARSONIA...OSAGE HILLS STATE PARK...BARTLESVILLE MUNICIPAL
AIRPORT AND SUNSET LAKE.

THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH.

LAT...LON 3681 9600 3650 9601 3651 9656 3653 9673
      3656 9675 3654 9682 3655 9691 3658 9690
      3659 9692 3677 9681 3679 9676 3685 9676
      3688 9675
TIME...MOT...LOC 1106Z 289DEG 19KT 3662 9682 3687 9658
          3677 9600
Special weather statement, Sep 2, 7:12 AM CDT, 2 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
712 AM CDT TUE SEP 2 2014

OKZ054>056-059>061-064-021245-
CREEK OK-NOWATA OK-OSAGE OK-PAWNEE OK-ROGERS OK-TULSA OK-WASHINGTON
OK-
712 AM CDT TUE SEP 2 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 745 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     NORTHERN CREEK...SOUTHWESTERN NOWATA...SOUTHEASTERN OSAGE...
     PAWNEE...NORTHWESTERN ROGERS...NORTHERN TULSA AND WASHINGTON

AT 712 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES EAST OF OCHELATA TO 8 MILES WEST OF SKIATOOK
TO 2 MILES NORTHWEST OF MANNFORD...MOVING SOUTHEAST AT 30 MPH. SOME
LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...TULSA...
GRAY...OOLOGAH...TALALA...OSAGE...AVANT...WOLCO...BARNSDALL...SAND
SPRINGS...OWASSO...SPERRY...SKIATOOK...COLLINSVILLE...VERA...
RAMONA...OCHELATA...TERLTON...WESTPORT...MANNFORD...WALNUT CREEK
STATE PARK AND KEYSTONE STATE PARK.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 45 MPH.

LAT...LON 3668 9572 3649 9560 3623 9589 3598 9621
      3618 9655 3649 9627 3673 9594
TIME...MOT...LOC 1212Z 311DEG 27KT 3660 9589 3637 9612
          3614 9636

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 1, 7:05 PM CDTSevere Thunderstorm WarningTSACraig, Ottawa40 min
Sep 1, 7:26 PM CDTTornado WarningTSACraig, Ottawa49 min
Sep 1, 8:00 PM CDTSevere Thunderstorm WarningTSAOttawa27 min
Sep 1, 8:23 PM CDTSevere Thunderstorm WarningTSAOsage67 min
Sep 1, 8:57 PM CDTTornado WarningTSAOsage48 min
Sep 1, 9:02 PM CDTSevere Thunderstorm WarningTSANowata, Osage, Washington58 min
Sep 1, 9:36 PM CDTSevere Thunderstorm WarningTSACraig, Mayes, Nowata, Osage, Rogers, Washington39 min
Sep 1, 10:13 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Nowata, Ottawa, Rogers47 min
Sep 1, 10:14 PM CDTSevere Thunderstorm WarningTSAOsage46 min
Sep 1, 10:44 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Ottawa46 min
Sep 1, 10:48 PM CDTSevere Thunderstorm WarningTSAOsage, Washington42 min
Sep 1, 11:24 PM CDTSpecial Weather StatementTSADelaware51 min
Sep 2, 12:33 AM CDTSpecial Weather StatementTSACraig27 min
Sep 2, 1:06 AM CDTSpecial Weather StatementTSAOttawa39 min
Sep 2, 1:57 AM CDTSpecial Weather StatementTSAOttawa63 min
Sep 2, 3:20 AM CDTFlash Flood WarningTSACraig, Nowata, Ottawa4 hr
Sep 2, 3:45 AM CDTFlash Flood WatchTSACraig, Nowata, Ottawa, Washington6 hr
Sep 2, 4:23 AM CDTSpecial Weather StatementTSAOttawa37 min
Sep 2, 5:28 AM CDTSpecial Weather StatementTSAOsage47 min
Sep 2, 5:33 AM CDTSpecial Weather StatementTSAOsage42 min
Sep 2, 5:56 AM CDTSpecial Weather StatementTSANowata, Washington49 min
Sep 2, 6:05 AM CDTSpecial Weather StatementTSAOsage40 min
Sep 2, 6:38 AM CDTAreal Flood AdvisoryTSACraig, Delaware, Nowata, Osage, Ottawa, Rogers and 1 more67 min
Sep 2, 7:12 AM CDTSpecial Weather StatementTSAWashington33 min
Sep 2, 7:27 AM CDTAreal Flood WarningTSACraig, Nowata, Ottawa5 hr
Sep 2, 7:46 AM CDTAreal Flood AdvisoryTSACreek, Muskogee, Okmulgee, Osage, Rogers, Tulsa and 1 more89 min
Sep 2, 8:52 AM CDTAreal Flood AdvisoryTSAAdair, Cherokee, Creek, McIntosh, Muskogee, Okfuskee and 3 more83 min
Sep 2, 9:30 AM CDTSpecial Weather StatementTSAHaskell, Sequoyah30 min
Sep 2, 9:58 AM CDTAreal Flood AdvisoryTSAHaskell, Latimer, LeFlore, McIntosh, Muskogee, Okfuskee and 3 more62 min
Sep 2, 11:15 AM CDTSpecial Weather StatementTSAOkfuskee30 min
Sep 2, 11:29 AM CDTAreal Flood AdvisoryTSACreek, Okfuskee91 min

Nearby

River Flood Warnings in Oklahoma, 2014Every river flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.